# SDR ASAA2018120427211

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 26,816 hours, 7,759 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATED ON RECALL. EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. T/S BOTH TEMP CONTROLLERS. BITE TEST GOOD REF AMM 21-51-00-700-803. NO FAULTS.
